# SDR DALA2015101306110

- Difficulty date: October 12, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 73,852 hours, 33,125 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ILLUMINATED THROUGHOUT CABIN THEN IN 1ST CLASS ONLY DURING FLIGHT. REPLACED SWITCH S10035, NOSE GEAR EMERGENCY LIGHT TEST SWITCH REF AMM 33-51 AND WDM 33-51 ALL EMERGENCY LIGHTS CK GOOD.
